MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10HOLE/230MM/LT-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10HOLE/230MM/LT-STER; PLATE, FIXATION, BONE
Model Number 02.124.411S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative plate breakage is unknown.Additional device product codes: jdp, hwc.Original implant date is reported as (b)(6) 2018; exact date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested and is currently pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2018, due to a broken variable angle (va) - locking compression plate (lcp) curved condylar plate.The patient was experiencing pain.On an unknown date, an x-ray was taken and revealed a broken plate.Ten (10) unknown screws were also removed fully intact.Original implant date was (b)(6) 2018.The patient was revised to stryker devices.The procedure was completed successfully.No additional medical intervention was necessary.The patient was stable following surgery.Concomitant devices reported: unknown screws (part number: unknown, lot number: unknown, quantity: 10).This report is for one (1) 4.5mm va-lcp curved condylar plate/10hole/230mm/lt-ster.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Dhr review was completed.Part: 02.124.411s, lot: l620561 , manufacturing site: mezzovico , release to warehouse date: 16.Nov.2017 , expiry date: 01.Nov.2027.The device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.The review of the forging blank 60067385 with lot l460004 has shown that the used material was according to norm for stainless steel implants for surgery review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/10HOLE/230MM/LT-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7820415
Report Number2939274-2018-53497
Device Sequence Number1808263
Product Code HRS
UDI-Device Identifier10886982042842
UDI-Public(01)10886982042842
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.411S
Device Catalogue Number02.124.411S
Device Lot NumberL620561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR